×

zbMATH — the first resource for mathematics

Über eine Variante der empirischen Verteilungsfunktion. (German) Zbl 0377.62026
MSC:
62G30 Order statistics; empirical distribution functions
62G05 Nonparametric estimation
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cheng, P.: Nonnegative jump points of an empirical distribution function relative to a theoretical distribution function. Selected translations in Mathematical Statistiks and Probability IMS&AMS4, 1963, 17–38, (engl. Übers. von Acta Math. Sin.5, 1955, 347–368.
[2] Rényi, A.: Probability Theory, Amsterdam-London 1970. · Zbl 0233.60001
[3] Takács: Combinatorial Methods in Order Statistics. In M.L. Puri (ed.): Nonparametric techniques in statistical inference, Cambridge 1970.
[4] Vincze, I.: On Kolmogorov-Smirnov type distribution theorems. In M.L. Puri (ed.): Nonparametric techniques in statistical inference, Cambridge 1970.
[5] Vogt, H.: Ein allgemeines Konstruktionsverfahren für Konfidenzbereiche, Metrika,24, 1977, 229–259. · Zbl 0366.62045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.